Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Any possibility?

Posted by Jon on November 18, 1999, at 14:21:00

Hey ya'll,
Thanks for helping me with my last question Dove, I really like the combination of compassion and knowledge you guys have on this forum. When I can, I'll try to do my share also in relating my experiences.
Anyway, I know that Ritalin blocks the dopamine receptors from reabsorbing it, therefore making a little bit go a long way. Anyway, I'm getting a tolerance now and I'm thinking that my body isn't producing as much dopamine to counteract the affects. And, even when I'm off Ritalin I wake up feeling worse than normal. I'm wondering if my brain could have stopped producing as much dopamine as before, therefore causing that affect. Recently, I've been feeling like I need to take Ritalin just to get back to my normal state of mind. Is this possible or am I just worrying?
Also, I was wondering if there are any long term physiological effects from Ritalin. Thanks alot.
P.S. This is a different topic completely but do you guys really think it's healthy to put pre-adolescent children on drugs that alter brain chemistry? I have my own opinions but I'm way to tired to go off on them. I've actually been up all night studying for a test. Time for some beauty sleep, haha, sorry I'm delirous and babbling.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jon thread:15479